Please let us know if you see any errors or problems with the display of the enhanced full-text HTML version of this article. This is a beta product, and we are continually working to improve the appearance and display of our full-text HTML. We also want to hear from you if you have any suggestions for enhancements and additional functionality.
Th. Anker, M. Albiez, B. Eiermann, M. Taglieber, and M. Oberthaler, "Linear and nonlinear dynamics of matter wave packets in periodic potentials," Opt. Express 12, 11-18 (2004)